# SDR CALA2025072506920

- Difficulty date: July 20, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737-900ER
- Aircraft serial: 33457
- Aircraft time: 53,284 hours, 18,808 cycles
- Engine: Ge CFM567B24
- Engine time: 68,683 hours, 25,662 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QTY DROPPED STEADILY TO 0 PERCENT. W/IN APPRO 20MIN OIL PRES S FLUCTUAT TO RED LIMIT.  REMOVED AND REPLACED #1 ENGINE  REF AMM 71-00-02-400-802-F00, ALL OPS CHECKS NORMAL, NO LEAKS NOTED.VERIFIED #1 ENGINE CHANGE IAW GMM 09-25-05, MONITORED DYNAMETERS, CONNECTIONS, HOSES, CLAMPS, MOUNT BOLTS, INSTALLATION AND SECURITY. LEAK AND OPS CHECKS, ALL TESTS PASSED, C/W RII.
